Publication result detail

On the concircular vector fields of spaces with affine connection

HINTERLEITNER, I.; CHEPURNA, O.; BEREZOVSKI, V.; MIKEŠ, J.

Original Title

On the concircular vector fields of spaces with affine connection

English Title

On the concircular vector fields of spaces with affine connection

Type

Scopus Article

Original Abstract

In this paper we study concircular vector fields of spaces with affine connection. We found the fundamental equation of these fields for the minimal requirements on the differentiability of the connection. The maximal numbers of linearly independent fields (with constant coefficients) is equal to (n+1) and is realized only on projective flat spaces. Further we found a criterion on the Weyl tensor of the projective curvature of spaces, in which exist exactly (n-1) independent concircular vector fields.

English abstract

In this paper we study concircular vector fields of spaces with affine connection. We found the fundamental equation of these fields for the minimal requirements on the differentiability of the connection. The maximal numbers of linearly independent fields (with constant coefficients) is equal to (n+1) and is realized only on projective flat spaces. Further we found a criterion on the Weyl tensor of the projective curvature of spaces, in which exist exactly (n-1) independent concircular vector fields.

Keywords

concircular vector field, smoothness class, fundamental equation, manifold with affine connection

Key words in English

concircular vector field, smoothness class, fundamental equation, manifold with affine connection

Authors

HINTERLEITNER, I.; CHEPURNA, O.; BEREZOVSKI, V.; MIKEŠ, J.

RIV year

2018

Released

03.04.2017

Publisher

University of Nyíregyháza, Institute of Mathematics and Computer Science,

Location

Nyíregyháza, Hungary

ISBN

0866-0182

Periodical

Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis

Volume

33

Number

1

State

Hungary

Pages from

53

Pages to

60

Pages count

8

URL

BibTex

@article{BUT134661,
  author="Irena {Hinterleitner} and Olena {Chepurna} and Vladimir {Berezovski} and Josef {Mikeš}",
  title="On the concircular vector fields of spaces with affine connection",
  journal="Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis",
  year="2017",
  volume="33",
  number="1",
  pages="53--60",
  issn="0866-0182",
  url="http://www.emis.de/journals/AMAPN/vol33_1/index.html"
}